# SDR SWAA2022031673341

- Difficulty date: February 16, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 67-19) AFT CARGO COMPARTMENT FLOOR PANEL 140CF HAS AREAS OF CORROSION ALONG TOP EDGES. / [01] EVALUATED DAMAGE ON PANEL 140CF. FOUND CORROSION TO EXCEED 20' IN LENGTH. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102. MEASRURED WITH STEEL RULE.  WORK PERFORMED BY ELIEZER HERDIA 14457;[02] VERIFIED MATERIAL FOR NEW PANEL AS 2024-T3 .071' ATAG A115232 IAW AMM 25-52-01-201-801 WORK PERFORMED BY ELIEZER HERDIA 14457;[03] VERIFIED STEPS 1 AND 2;[04] BEGAN FABRICATION OF FLOOR PANEL 140CF IAW AMM 25-52-01-201-801  WORK PERFORMED BY ELIEZER HERDIA 14457;[05] PICKED UP FASTENER HOLES ON REPLACEMENT FLOOR PANEL 140CF; IAW AMM 25-52-01-201-801; NEED OK TO TREAT AND PRIME BACK SIDE OF PANEL TO COMPLETE FABRICATION OF PANEL.;[06] VERIFIED STEPS 4 AND 5  OK TO TREAT AND PRIME;[07] FABRICATED REPLACEMENT FLOOR PANEL 140CF; IAW AMM 25-52-01-201-801.;[08] TREATED BACK OF PANEL 140CF IAW AMM 51-24-41-370-803; APPLIED PRIMER TO BACK OF PANEL IAW AMM 51-24-72-370-804.;[09] VERIFIED STEPS 7 & 8 AUDIT CW
